# SDR SWAA050624

- Difficulty date: February 28, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 59,075 hours, 49,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CLIP CRACKED AT STR 9L, BS 500A.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
